Higgs Hunting 2017

Europe/Paris
Auditorium P.Lehmann & G.Charpak (LAL Orsay & LPNHE Paris)

Auditorium P.Lehmann & G.Charpak

LAL Orsay & LPNHE Paris

Description

All the speakers are supposed to upload their transparencies. To get the password for uploading, contact the secretariat or one of the organizers.

 

    • 09:00 10:00
      Registration with coffee and croissants Building 200 & cafétéria (LAL Orsay)

      Building 200 & cafétéria

      LAL Orsay

    • 10:00 12:35
      Chair: A.Gritsan (JHU) Auditorium P.Lehmann (LAL Orsay)

      Auditorium P.Lehmann

      LAL Orsay

      • 10:00
        Theory Higgs production 40m
        Speaker: M.Muehlleitner (Karlsruhe)
      • 10:40
        ATLAS CMS H(125) boson decays results 55m
        • ATLAS 15m
          Speaker: S.Rosati (Roma 1)
        • CMS 15m
          Speakers: J.Piedra Gomez (Cantabria) , Jonatan Piedra
        • 3 transparencies of comparison 5m
          Speaker: Andrei Gritsan
        • discussion 20m
          Speaker: Andrei Gritsan
      • 11:35
        Theory Interference, lineshape 30m
        Speakers: Kauer , N.Kauer (RHUL)
    • 12:35 13:30
      Lunch 55m CESFO (LAL Orsay)

      CESFO

      LAL Orsay

    • 13:30 16:00
      Chair: D.Charlton (Birmingham) Auditorium P.Lehmann (LAL Orsay )

      Auditorium P.Lehmann

      LAL Orsay

      • 13:30
        Young scientist forum part 1 (4 talks) 55m
        • Higher order corrections to Higgs processes 15m
          Speakers: Deutschmann , N.Deutschmann (IPN Lyon, Louvain)
        • Probing Two Higgs Doublet Models with Higgs Precision Measurements 15m
          Speakers: F.Queiroz (MPI Heidelberg) , Queiroz
        • Search for new scalars in decays of a heavy Higgs into light Higgs bosons 12m
          Speakers: M.Vazquez (LPT Orsay) , Vazquez
        • Search with CMS for the Higgs boson produced in association with a Z or W boson in the leptonic+beauty final state 12m
          Speakers: G.Perrin (ETH Zurich) , Perrin
      • 14:25
        CMS ATLAS H(125) fermion decays results 1h 35m
        • CMS bb 15m
          Speakers: Donato , S.Donato (Univ. Zurich)
        • ATLAS bb 15 15m
          Speaker: T.Scanlon (University of London)
        • CMS leptons 15m
          Speaker: A.Raspereza (DESY)
        • ATLAS leptons 15m
          Speaker: E.Coniavitis (Freiburg)
        • 3 transparencies of comparison 5m
          Speaker: Charlton
        • Discussion 30m
          Speaker: Charlton
    • 16:00 16:30
      Coffee break 30m Cafétéria (LAL Orsay )

      Cafétéria

      LAL Orsay

    • 16:30 19:00
      Chair: G.Tonelli (Pisa) 200-0-Auditorium - Auditorium P. Lehman (LAL)

      200-0-Auditorium - Auditorium P. Lehman

      LAL

      250
      • 16:30
        Exclusive (H->J/psi gamma,...) and rare decays 35m
        Speaker: K.Nikolopoulos (Birmingham)
      • 17:05
        Exotic H(125) decays theory 35m
        Speaker: A.Katz (CERN)
      • 17:40
        Young Scientist Forum part 2 (2 talks) 30m
        • Higgs boson mass measurement with CMS 12m
          Speaker: H.Mei (Univ.of Florida)
        • H->gamma gamma couplings and cross sections 12m
          Speaker: L.Cerda (Valencia)
      • 18:10
        Spontaneous symmetry breaking in particle physics and the prehistory of Higgs mechanism 45m
        Speaker: G.Jona-Lasinio (Roma)
    • 19:10 21:00
      Welcome drink 1h 50m Cafétéria (LAL Orsay)

      Cafétéria

      LAL Orsay

    • 09:00 10:30
      Chair: S.Heinemeyer (IFT Madrid) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 09:00
        Beyond 2017 SM 30m Auditorium G.Charpak

        Auditorium G.Charpak

        Paris

        Speaker: K.Benakli (LPTHE Paris)
      • 09:30
        ATLAS CMS BSM 1h Auditorium G.Charpak

        Auditorium G.Charpak

        Paris

        • ATLAS 15m
          Speaker: P.Klimek (NIU)
        • CMS 15m
          Speaker: M.D'Alfonso (MIT)
        • Transparencies of comparison 5m
          Speaker: Heinemeyer
        • Discussion 25m
          Speaker: Heinemeyer
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:35
      Chair: P.Meridiani (Roma) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 11:00
        CMS ATLAS ttH tH (+ general H combination) including ttH, H->bb 1h 35m
        • CMS tth 15m
          Speaker: I.Kucher (IRFU)
        • ATLAS tth 15m
          Speaker: K.Liu (CPPM)
        • CMS combination 15m
          Speaker: M.Ahmad (IHEP)
        • ATLAS Combination 15m
          Speaker: B.Mansoulie (IRFU)
        • 3 transparencies of comparison 5m
          Speaker: Meridiani
        • Discussion 30m
          Speaker: Meridiani
    • 12:35 13:50
      Lunch 1h 15m
    • 13:50 15:20
      Chair: R.Salerno (LLR Palaiseau) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 13:50
        HH production theory 30m
        Speaker: I.Low (ANL)
      • 14:20
        ATLAS CMS preparation of future (run 3, HL-LHC) including HH (resonant and non resonant) run 2 results 1h
        • ATLAS 15m
          Speaker: B.Smart (LAPP)
        • CMS 15m
          Speaker: M.Gouzevitch (Lyon)
        • 3 transparencies of comparison 5m
          Speaker: Salerno
        • Discussion 25m
          Speaker: Salerno
    • 15:20 15:50
      Coffee break 30m
    • 15:50 19:00
      Chair: N.Berger (LAPP Annecy) Auditorium G.Charpak (LPNHE)

      Auditorium G.Charpak

      LPNHE

      • 15:50
        Theory review of H properties and couplings (including EFT) 35m
        Speaker: V.Sanz (University of Sussex)
      • 16:25
        Young Scientist Forum part 3 (4 talks) 1h
        • Extended composite Higgs models 15m
          Speaker: M.Chala (Valencia)
        • Search for SM VH -> bb with the ATLAS detector 12m
          Speaker: A.Bell (University of London)
        • SM Higgs boson to a pair of tau leptons with the CMS LHC Run II data 12m
          Speaker: Y.Wen (DESY)
        • Heavy flavour results with impact on the charged Higgs sector 12m
          Speaker: V.Renaudin (LAL)
      • 17:25
        MC tools and NLO Monte-Carlos 35m
        Speaker: K.Hamilton (UC London)
      • 18:00
        Lepton universality violation in B decays 40m
        Speaker: B.Grinstein (UC San Diego)
    • 19:00 21:00
      Wine and cheese buffet 2h Salle panoramique - Paris ()

      Salle panoramique - Paris

    • 09:00 10:45
      Chair: L.Roos (LPNHE Paris) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 09:00
        Theory improvements for run 2 and beyond 40m
        Speaker: M.Grazzini (Zurich)
      • 09:40
        Status of the Electroweak Fit after the first Run of the LHC 35m
        Speaker: M.Schott (Mainz)
      • 10:15
        Young scientist forum part 4 (2 talks) 30m
        • Search of lepton flavour violating Higgs decays with CMS 12m
          Speaker: F.Meng (Univ.of Notre Dame)
        • Charge mis-identification determination in the 2 leptons same sign channel of ttH->leptons and combination of all ttH->leptons channels with ATLAS 12m
          Speaker: A.Chomont (LPC Clermont-Ferrand)
    • 10:45 11:15
      Coffee break 30m
    • 11:15 12:35
      Chair: A.Lucotte (LPSC Grenoble) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 11:15
        Higgs and Neutral Naturalness 35m
        Speaker: R.Harnik (Fermilab)
      • 11:50
        Young Scientist Forum Part 5 (3 talks) 45m
        • Constraining the top-Higgs sector indirectly 15m
          Speaker: J. de Vries (Nikhef)
        • Searches for H->bb and H->cc at LHCb 12m
          Speaker: E.Michielin (Padova)
        • Search for VBF production of the Higgs boson decaying to b-quarks and a photon with the ATLAS detector 12m
          Speaker: L.Shi (Academia Sinica)
    • 12:35 13:55
      Buffet 1h 20m
    • 13:55 16:10
      Chair: S.Gascon-Shotkin (IPN Lyon) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 13:55
        Young Scientist Forum Part 6 (3 talks) 45m
        • Global view on the Higgs self-coupling 12m
          Speaker: T.Vantalon (IFAE, DESY)
        • Mixed Higgs-radion phenomenology at the LHC and at a future linear collider 12m
          Speaker: A.Angelescu (LPT Orsay)
        • proVBFH: An NNLO Monte Carlo generator for VBF Higgs production 15m
          Speaker: A.Karlberg (Zurich)
      • 14:40
        Theory concluding talk 45m
        Speaker: D.Wackeroth (Buffalo)
      • 15:25
        Experimental concluding talk 45m
        Speaker: B.Murray (Warwick)
    • 16:10 17:00
      End and coffee 50m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×